Lie symmetries versus integrability in evolution equations



Downloads per month over past year

Abellanas, L. and Martínez Ontalba, Celia (1993) Lie symmetries versus integrability in evolution equations. Journal of physics A: Mathematical and general, 26 (23). pp. 1229-1232. ISSN 0305-4470

[thumbnail of Ontalba04.pdf] PDF
Restringido a Repository staff only


Official URL:


Motivated by some recent results obtained concerning the invariance properties of a particular family of generalized KdV equations, we investigate the possible significance of classical Lie invariance groups as a test for complete integrability.

Item Type:Article
Uncontrolled Keywords:Lie invariance groups; test for complete integrability
Subjects:Sciences > Mathematics > Differential equations
ID Code:16834
Deposited On:24 Oct 2012 09:13
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page